# SDR RAIA201710090001

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 39,478 hours, 23,609 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD MOUNT, LOWER, FWD FITTING HAS A CRACK INDICATION.  REMOVED AND REPLACED THE 1 ENGINE FWD MOUNT YOKE FITTING.
